Jump to content

Recommended Posts

hemaro

Hello all!

I feel very happy to have found this place today!

I am a 49 year old guy, single, not because of lack of women but because of the difficulty to keep a relation besides of being chemically castrated by psychiatric medications for 35 years in a row.

Before dealing with  my mental issues I was a very healthy guy, loved sports, had excellent grades and was very sociable and happy.

I come from a very dysfunctional family with an alcoholic father and a sex offender neighbor who abused me many times but I never told anyone.

At that time of my life I could not realize that I had been traumatized  by the sexual assaults of my neighbor, but because of a change in behavior, my mother knew something  was going on with me.

 

So she decided to take me to a Pediatric Psychiatrist and the Pandora's box jut opened.

I was a living trauma and for the first time in my life I was medicated.

 

It has been 35 years without having a normal, enjoyable life

My whole health decayed big time in many aspects.

During treatments I developed: diabetes, hypercholesterol,  hypertriglyceridemia, cardiovascular disease, whole body nerve damage, fibromyalgia, darkening and peeling of the skin in my legs,  burning tongue syndrome, impotence and harsh tooth decay.

 

I could be a 49 year old man but specialist doctors tell me that I am a high risk patient and that the situation of my physical health is the same as of an 85 year old man and that with all my health conditions, I could die anytime.

 

It wasn't til last week that I decided to put an end to all of this, no matter how.

 

I have used any single psychotropic medication, the old and the new and all of them are really bad for you but the FDA and the Big Pharma Industry want your money and will try you to keep on consuming their products.

They don' really care if you feel good or not at all.

 

I was feeling miserable, lying on bed for weeks because my body pains were so severe that I could not barely walk.

 

Then, one day I started a research on psychiatric medications side effects in detail and I could relate to my state of physical health.

So I made another research on how to withdraw from psychiatric medications but using natural supplements and that information has helped me big time.

 

My current cocktail last week was Depakote 2,000mg   Seroquel 800mg   Efexxor 225mg   Xanax 6mg   Ambien 10mg    Adderall XR 60mg   Neurontin 1,600mg   Estazolam 4mg

I made a research of every single one, selected the hardest to eliminate, and decreased their dosages.

 

Right now I  am taking: Depakote 200mg   Seroquel 200mg   Efexxor 75mg   Xanax 4mg   Ambien 10mg   Adderall XR 30mg

Neurontin and Estazolam  are history.

It feels like kind of hell but this is my goal and I know I can accomplish it and at the end I will have the kind of life that I deserve.

For next week I will keep on reducing dosages and going  into "full time " natural supplementation with: Vitamin D, Chelated Magnesium, Turmeric,  L-Carnitine, Vitamin E, Fish Oil, Vitamin C 1,000, Garlic, Ginckgo Biloba, Coenzime Q10, Flavonoids,  Copper,  Alpha LipoicAcid,  B Complex and  B-12 separately.

 

Do your research for your own good. You were not born with all those meds and undesirable side effects, there is a light at the end of the tunnel!

 

The information I posted is based on my own opinions and experiences and in NO way I instruct you to do the same, I just think that my history may inspire you in making things the better for you.

 

Many blessings to all,

 

HEMARO

 

 

Share this post


Link to post
Songbird

Hi Hemaro, welcome to SA!  It's terrible that you were put on psych meds at such a young age.

 

It would be helpful if you could create a signature with your med history, including all drugs, doses and dates (starting and stopping).  You can edit your signature under your Account Settings.  See this topic for more info: Please put your withdrawal history in your signature

 

I am very concerned because if I'm reading your post correctly you have in just one week reduced Depakote from 2000mg to 200mg, Seroquel 800mg to 200mg, Effexor 225mg to 75mg, Xanax 6mg to 4mg, Adderall XR 60mg to 30mg, Neurontin 1600mg to 0mg, and Estazolam 4mg to 0mg.

 

Is this correct or am I reading your post incorrectly?  If this is correct, you are tapering far too quickly and will very likely run into severe problems.  Ideally you would taper just one drug at a time, and very slowly so that your system is able to adapt to the changes.

 

Please have a read around the site, here are some topics that may be of help:

why taper by 10% of my dosage

before you begin tapering what you need to know

 

Share this post


Link to post
Altostrata

Welcome, Hemaro.

 

I am sorry to see drugs have caused you so many problems. You truly have been over-drugged.

 

17 hours ago, HEMARO said:

My current cocktail last week was Depakote 2,000mg   Seroquel 800mg   Efexxor 225mg   Xanax 6mg   Ambien 10mg    Adderall XR 60mg   Neurontin 1,600mg   Estazolam 4mg

I made a research of every single one, selected the hardest to eliminate, and decreased their dosages.

 

Right now I  am taking: Depakote 200mg   Seroquel 200mg   Efexxor 75mg   Xanax 4mg   Ambien 10mg   Adderall XR 30mg

Neurontin and Estazolam  are history.

 

Exactly what day did you reduce the dosage of each drug? How has your symptom pattern changed since then?

 

How are you feeling now?

 

Please do not make any other drug changes for the time being or you could make withdrawal symptoms worse.

Share this post


Link to post
mammaP

Hi Hemaro, I am so very sorry to read of your treatment. I can imagine how physica;ly sick you must be with all those drugs.

I would like to emphasise what Alto has said. 

15 hours ago, Altostrata said:

Please do not make any other drug changes for the time being or you could make withdrawal symptoms worse.

Now that you have reduced the drugs so much it will be best to hold at the current doses which are so much lower they will be much less toxic. This will give your body a chance to catch up. For so many years your brain and nervous system have adapted to the drugs. When they are taken away or reduced by large amounts the brain is thrown into chaos. The good thing is that the toxic load is reduced and I hope that you are feeling better physically.  It saddens me when I see people so drugged they are a shell, you can get through this, and have feelings you had forgotten existed! 

Share this post


Link to post

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...